# SDR USAA980556

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546809126
- Condition: Corroded
- Location: Bs 947
- Part time: 29,916 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q2 CHECK, VISUAL INSPECTION FOUND SEVERAL 1 INCH BY 1 INCH CORRODED AREAS AT STATION 947.5 BETWEEN LBL 20 AND RBL 20, WL 208.  DEFECTIVE PART FLOORBEAM.  CORROSION TASK NR C53-107-02.  SPLICED IN REPAIR 'T' CAP PER T/R 53-60-02.  (M)
